# SDR AALA202002249025

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 23,439 hours, 9,750 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404001
- Part serial: 7133
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TOP OF DECENT AND POWER REDUCTION HAD SMELL OF DIRTY SOCKS FOR 3-4 MI. FOUND L/H CONDENSER CRACKED AT TWO LOCATIONS. REMOVED AND REPLACED L/H CONDENSER UNIT IAW AMM 21-51-12. LEAK AND OPS CHECK GOOD.
